Mathematische Nachrichten

Cover image for Mathematische Nachrichten

1989

Volume 143, Issue 1

Pages fmi–fmi, 7–364

  1. Masthead

    1. Top of page
    2. Masthead
    3. Articles
    1. Masthead (page fmi)

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891430101

  2. Articles

    1. Top of page
    2. Masthead
    3. Articles
    1. Eine Poissonsche Summationsformel für das p-Spektrum sphärischer Raumformen (pages 7–31)

      Friedbert Prüfer

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891430102

    2. [Russian Text Ignored.] (pages 33–39)

      [Russian Text Ignored.]

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891430103

    3. An Iterative Variant of the Degenerate Kernel Method for Solving Fredholm Integral Equations (pages 41–54)

      Igor Moret and Pierpaolo Omari

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891430104

    4. Orthoposets of Extreme Points of Order-Intervals (pages 75–83)

      Karsten Keller

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891430107

    5. Anwendung des Vergleichssatzes auf k-Diskonjugiertheit (pages 85–88)

      H. Herold

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891430108

    6. Selbstduale Goppa-Codes (pages 119–122)

      Winfried Scharlau

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891430111

    7. Generalized Path Spaces, I (pages 123–142)

      Malgorzata Firmanty

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891430112

    8. On a Class of Matrix Completion Problems (pages 211–226)

      Vladimir K. Dubovoj, Bernd Fritzsche and Bernd Kirstein

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891430117

    9. A Schur Type Matrix Extension Problem, III (pages 227–247)

      Bernd Fritzsche and Bernd Kirstein

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891430118

    10. Orthogonality and Orthonormality in n-Inner Product Spaces (pages 249–261)

      Aleksander Misiak

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891430119

    11. Remarks on Tensors and Families of Projections (pages 277–290)

      Siegfried Gähler and Zbigniew Zekanowski

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891430121

    12. [Russian Text Ignored.] (pages 291–302)

      [Russian Text Ignored.] and [Russian Text Ignored.]

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891430122

    13. Affine Lie Supergroups (pages 303–327)

      Helmut Boseck

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891430123

    14. An Extension Problem for Non-Negative Hermitian Block Toeplitz Matrices, IV (pages 329–354)

      Bernd Fritzsche and Bernd Kirstein

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891430124

    15. Strictly Singular and Strictly Cosingular Operators on C(K, E) (pages 355–364)

      F. Bombal and B. Porras

      Article first published online: 11 NOV 2006 | DOI: 10.1002/mana.19891430125

SEARCH

SEARCH BY CITATION